PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2003 | 1 | 2 | 208-220
Tytuł artykułu

On Macbeath-Singerman symmetries of Belyi surfaces with PSL(2,p) as a group of automorphisms

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The famous theorem of Belyi states that the compact Riemann surface X can be defined over the number field if and only if X can be uniformized by a finite index subgroup Γ of a Fuchsian triangle group Λ. As a result such surfaces are now called Belyi surfaces. The groups PSL(2,q),q=p n are known to act as the groups of automorphisms on such surfaces. Certain aspects of such actions have been extensively studied in the literature. In this paper, we deal with symmetries. Singerman showed, using acertain result of Macbeath, that such surfaces admit a symmetry which we shall call in this paper the Macbeath-Singerman symmetry. A classical theorem by Harnack states that the set of fixed points of a symmetry of a Riemann surface X of genus g consists of k disjoint Jordan curves called ovals for some k ranging between 0 and g+1. In this paper we show that given an odd prime p, a Macbetah-Singerman symmetry of Belyi surface with PSL(2,p) as a group of automorphisms has at most
Wydawca
Czasopismo
Rocznik
Tom
1
Numer
2
Strony
208-220
Opis fizyczny
Daty
wydano
2003-06-01
online
2003-06-01
Twórcy
Bibliografia
  • [1] G.V. Belyi: “On Galois extensions of maximal cyclotomic field” (English translation), Math. USSR Izvestiya, Vol. 14, (1980), pp. 247–256. http://dx.doi.org/10.1070/IM1980v014n02ABEH001096
  • [2] E. Bujalance, J. Etayo, J. Gamboa, G. Gromadzki: “Automorphisms Groups of Compact Bordered Klein Surfaces. A Combinatorial Approach”, Lecture Notes in Math., Vol. 1439, Springer Verlag, 1990.
  • [3] S.A. Broughton, E. Bujalance, A.F. Costa, J.M. Gamboa, G. Gromadzki: “Symmetries of Riemann surfaces on which PSL(2,q) acts as a Hurwitz automorphism group”, J. Pure Appl. Alg., Vol. 106, (1996), pp. 113–126. http://dx.doi.org/10.1016/0022-4049(94)00065-4
  • [4] P. Buser and M. Seppälä: “Real structures of Teichmüller spaces, Dehn twists, and moduli spaces of real curves”, Math. Z., Vol. 232, (1999), pp. 547–558. http://dx.doi.org/10.1007/PL00004771
  • [5] H. Glover and D. Sjerve: “Representing PSL(2,p) on a Riemann surface of least genus”, L'Enseignement Mathematique, Vol. 31, (1985), pp. 305–325.
  • [6] H. Glover and D. Sjerve: “The genus of PSL(2,q)”, Jurnal fur die Reine und Angewandte Mathematik, Vol. 380, (1987), pp. 59–86. http://dx.doi.org/10.1515/crll.1987.380.59
  • [7] G. Gromadzki: “On a Harnack-Natanzon theorem for the family of real forms of Rieamnn surfaces”, J. Pure Appl. Alg., Vol. 121, (1997), pp. 253–269. http://dx.doi.org/10.1016/S0022-4049(96)00068-0
  • [8] A. Harnack: “Uber die Vieltheiligkeit der ebenen algebraischen Kurven”, Math. Ann., Vol. 10, (1876), pp. 189–199. http://dx.doi.org/10.1007/BF01442458
  • [9] U. Langer and G. Rosenberger: “Erzeugende endlicher projectiver linearer Gruppen”, Result in Mathematics, Vol. 15, (1989), pp. 119–148.
  • [10] F. Levin and G. Rosenberger: “Generators of finite projective linear groups, Part 2”, Results of mathematics, Vol. 17, (1990), pp. 120–127.
  • [11] A.M. Macbeath: “Generators of the linear fractional groups”, Proc. Symp. Pure Math, Vol. 12, (1967), pp. 14–32.
  • [12] C.H. Sah: “Groups related to compact Riemann surfaces”, Acta Math, Vol. 123, (1969), pp. 13–42. http://dx.doi.org/10.1007/BF02392383
  • [13] D. Singerman: “Symmetries of Riemann surfaces with large automorphism group”, Math. Ann., Vol. 210, (1974), pp. 17–32. http://dx.doi.org/10.1007/BF01344543
  • [14] D. Singerman: “On the structure of non-euclidean crystallographic groups”, Proc. Camb. Phil. Soc., Vol. 76, (1974), pp. 233–240. http://dx.doi.org/10.1017/S0305004100048891
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_BF02476009
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.